Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had full hysterectomy for uterine cancer, red itchy bumps on back, belly, leg, arms. Allergic reaction?

Just had full hysterectomy for uterine cancer 17 days ago. I have broken out with little red itchy bumps first on my legs and arms, now on my belly around my incisions and my back. The itching responds to benadryl but after it wares off it just comes back. Can this be due to lack of estrogen or just an allergic reaction?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

Red rash seems to be due to allergic reaction.

Estrogen lack do not present such clinical pattern.

Avoid harsh soap.Continue with benadryl.

You can apply mild steroid like hydrocortisone.

If rash do not subside in a week or so it will be better to consult a dermatologist.

Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor